# SDR 2004UALA00348

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 39,449 hours, 28,449 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN BS 639 AND 706 LBL 44 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SEAT TRACK SECTION.
